Katalog GES

Showing 1 - 10 of 10 for search: 'SHARP, RODNEY Y', query time: 0.24s
No Cover Image
by Sharp, Rodney Y. in Transactions of the American Mathematical Society Vol. 359, No. 9 (2007), p. 4237-4258
...-Macaulay local ring MSC Sharp, Rodney Y. Graded Annihilators of Modules over the Frobenius Skew Polynomial...

Volltext
Article
Add to Favorites
    No Cover Image
    by Sharp, Rodney Y. in Proceedings of the American Mathematical Society Vol. 131, No. 10 (2003), p. 3009-3017
    ... Rees ring MSC Rees module MSC associated graded module MSC Castelnuovo regularity MSC Sharp, Rodney Y...

    Volltext
    Article
    Add to Favorites
      No Cover Image
      by SHARP, RODNEY Y. in Mathematica Scandinavica Vol. 38, No. 1 (1976), p. 43-52
      ...24490763 24490763 ger GBVCP eng SHARP, RODNEY Y. THE EFFECT ON ASSOCIATED PRIME IDEALS PRODUCED BY...

      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Sharp, Rodney Y. in Proceedings of the American Mathematical Society Vol. 135, No. 3 (2007), p. 665-670
        ...20534619 20534619 ger GBVCP eng Sharp, Rodney Y. On the Hartshorne-Speiser-Lyubeznik Theorem about...

        Volltext
        Article
        Add to Favorites
          No Cover Image
          by SHARP, RODNEY Y. in Transactions of the American Mathematical Society Vol. 362, No. 10 (2010), p. 5455-5481
          ...25747129 25747129 ger GBVCP eng SHARP, RODNEY Y. AN EXCELLENT F-PURE RING OF PRIME CHARACTERISTIC...

          Volltext
          Article
          Add to Favorites
            No Cover Image
            by Sharp, Rodney Y. in Transactions of the American Mathematical Society Vol. 356, No. 9 (2004), p. 3687-3720
            ..., Rodney Y. Ideals in a Perfect Closure, Linear Growth of Primary Decompositions, and Tight Closure...

            Volltext
            Article
            Add to Favorites
              No Cover Image
              by Huneke, Craig L. in Transactions of the American Mathematical Society Vol. 339, No. 2 (1993), p. 765-779
              ... statements for regular local rings of characteristic 0 are true. research-article Sharp, Rodney Y...

              Volltext
              Volltext
              Article
              Add to Favorites
                No Cover Image
                by Kingsbury, Alan K. in Proceedings of the American Mathematical Society Vol. 124, No. 6 (1996), p. 1703-1711
                ... Sharp, Rodney Y. verfasserin aut in Proceedings of the American Mathematical Society Providence, RI...

                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by SHARP, RODNEY Y. in Mathematical proceedings of the Cambridge Philosophical Society Vol. 150, No. 3 (2011), p. 419-439
                  ... over the Frobenius skew polynomial ring in the F-finite case SHARP, RODNEY Y. YOSHINO, YUJI in...
                  Article
                  Add to Favorites
                    No Cover Image
                    by Brodmann, Markus P. in Transactions of the American Mathematical Society Vol. 354, No. 11 (2002), p. 4261-4283
                    ... questions raised by Brodmann and Hellus. research-article Katzman, Mordechai verfasserin aut Sharp, Rodney Y...

                    Volltext
                    Article
                    Add to Favorites

                      Narrow Search

                      Library Services

                      Search Options

                      Quick links

                      Orientation